# SDR SWAA2024070991297

- Difficulty date: May 29, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 56,753 hours, 31,440 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT;CAP STRIP FLOOR PANEL 140DF HAS CORROSION.<[01] RECIEVED NEW AFT CARGO COMP CAP STRIP FLOOR PANEL 140DF P/N 453A2611-5 INSTALLATION WILL BE ACCOMPLISHED ON JOB CARD TTG8Q00SRQLV PER REF AMM 25-52-10-400-801.;[02] VERIFIED STEP1 AUDIT PER MPM 52-02-02
